# SDR AALA202404105208

- Difficulty date: April 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 65,556 hours, 27,180 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Part number: 4193001003
- Part serial: 41930000091
- Condition: Leaking
- Location: Rudder Hyd Sys
- Part time: 4,182 hours, 2,034 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LOSS OF SYSTEM-B HYDRAULICS IN FLIGHT; AIRCRAFT PERFOMRED GO AROUND AND LANDED SAFELY AT DFW.**SUPPLEMENTAL REPORT (AALA202404095208): UPON INVESTIGATION FOUND LEAK FROM MAIN RUDDER (PCU)-POWER CONTROL UNIT AND REMOVED AND REPLACED RUDDER PCU. PER JOBCARD 08L30027004**(CLOSED).
